# SDR SWAA2022020110105

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER BULLNOSE SCUFF PLATE IS CRACKED / AFT CARGO BAY CENTER BULLNOSE SCUFF PLATE WAS REPAIRED PER EA 1-A53-2076 R11.
